Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

eddieee321

Member
  • Total Reviews

    0
  • Content Count

    2
  • Joined

  • Last visited

Everything posted by eddieee321

  1. So I was recently prescribed a tretinoin cream for my acne on my face. After a few days of using it I realize that my face was getting a little better, despite having flaky and irritated skin. However, 2 days ago, I woke up to find my cheeks and jawline swollen. Is this a normal side affect, or should I stop using the acne cream?
  2. So today I went to my doctor and he prescribed me 100mg of Minocycline Hydrochloride for 1 month. (2 pills a day). I was also prescribed topical. Prior to my visit to the doctor, I mostly focused on using natural things including honey to fight off my acne. I would classify myself as mild (on the brink of moderate) acne. Ive been researching this acne drug and it seems that its side effects are quite scary. They include discoloration of skin, teeth, nausea, possibility of lupus, hairloss, and jo
×